MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL
Model Number P10.7-50E215
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a precise nail was broken when it was incorrectly compressed, it was removed and replaced.
 
Event or Problem Description
It was reported that a precice nail broke when it was incorrectly compressed, it was removed and replaced.
 
Additional Manufacturer Narrative
The investigation revealed that a precice retrograde femur, straight, 10.7mm x 215mm nail was reported as malfunctioning after the patient's prescription was incorrectly set-up by a member of the sales team.The nail was compressed instead of distracted due to the incorrect prescription.After correcting the prescription programmed in the patient's erc, the nail was unable to distract and was eventually swapped with a new nail in a revision surgery.The nail was unable to be returned to globus medical for investigation.The reporter is no longer an employee of the company, and the nail could not be located.Based on the event evaluation form provided by the reporter, it is plausible that the sales team member, who inputted the prescription, accidentally input the prescription for an antegrade nail instead of a retrograde nail.Using a prescription for an antegrade nail with an implanted retrograde nail would cause the nail to compress instead of distract.A nail experiencing compression with a high level of torque could flatten the anti-jam washer and cause the nail to no longer be able to distract.However, without the nail, this cannot be confirmed.A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections before shipment.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.Furthermore, the complaint rate is within the estimated rate in the risk documentation associated with this product.Based on this risk assessment, no new or additional risk evaluation is necessary.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23057358
Report Number3006179046-2025-00122
Device Sequence Number15624659
Product Code HSB
UDI-Device Identifier00812258020804
UDI-Public00812258020804
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-50E215
Device Lot Number3120543AAA
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown